# SDR AALA202302164259

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A320*
- Aircraft serial: 4935
- Aircraft time: 36,909 hours, 14,250 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL TO DFW:  WHILE IN CRUISE YELLOW HYDRAULIC SYSTEM ENGINE 2 PUMP LOW PRESSURE MESSAGE ILLUMINATED. YELLOW HYDRAULIC SYSTEM QUANTITY DISPLAYED AT AMBER BOX AND EVENTUALLY QUANTITY BLED OUT COMPLETELY. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE. MAINTENANCE FOUND HYDRAULIC FLUID LEAKING FROM THE RIGHT ENGINE COWLING WHICH WAS DUE TO A LEAKING O-RING FOR THE #2 ENGINE PUMP HIGH PRESSURE CHECK VALVE QUICK DISCCONNECT IN THE PYLON. MAINTENANCE REPLACED THE O-RING AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-13-36.
